# SDR DL777031138

- Difficulty date: December 26, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 16,375 hours, 2,833 cycles
- Engine: Rroyce RB211TRENT76
- Engine time: 5,653 hours, 906 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part serial: 051399
- Condition: Leaking
- Location: Nr 1
- Part time: 5,653 hours, 906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EXCESSIVE OIL CONSUMPTION LEFT ENGINE DUE TO REPORT OF LEFT ENGINE HOC AND AT ROLLS ROYCE RECOMMENDATION, REPLACE THE LEFT ENGINE.
